I am a 22 year old male and over the past 3 months I have had protected sex with 2 women, the last time being about a month ago. For about a week now I have been experiencing a burning sensation on my scrotum and sometimes in the folds of my groin. I am not experiencing any discomfort while urininating or ejaculating and there is no itching sensation. There is also no discharge while urinating. There seem to be a small rash in the folds of my groin near my testicles, however I am not sure if it has always looked like that. Also, my testicles appear to unusually red. I assumed it might be a jock itch, therefore I have been using lotrimin ultra for the past three days, however I haven't noticed and signs of improvement. Please help me, what do you think it might be?
Infection would be the most likely reason. I would consider various tests to evaluate this possibility.
This will include a urethral swab and urine tests looking for STDs (like gonorrhea and chlamydia) as well as a UTI.
The prostate should be examined via a digital rectal exam. If that is non-revealing, one can consider a transrectal ultrasound to better image the prostate.
Another possibility would be epididymitis - which can lead to inflammed testicles. An ultrasound of the scrotum can evaluate this.
These options can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.